MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable
Model Number CD2357-40C
Medical Device Problem Codes Failure to Convert Rhythm (1540); Low impedance (2285)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 08/25/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the right ventricular (rv) lead's high voltage (hv) impedance was observed to be low via remote monitoring.The patient was noted to be in ventricular fibrillation (vf) and the implantable cardioverter defibrillator (icd) attempted to shock.On the third attempt the patient did convert successfully in the right ventricular (rv) to superior vena cava (svc) shocking vector.The patient was in and out of vf since 1:00 pm that day and the observation was made at 11:50 pm.A transmission at 2:00 am noted a normal rhythm.The clinician contacted the patient, and it was noted that the patient had passed away in the middle of the night.

Brand Name
Fortify Assura DR ICD, US
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50704857
Report Number2017865-2026-19123
Device Sequence Number21485641
Product Code NVZ
UDI-Device Identifier05414734508063
UDI-Public(01)05414734508063(10)A000020168(17)180331
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberCD2357-40C
Device Catalogue NumberCD2357-40C
Device Lot NumberA000020168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale